Leibniz International Proceedings in Informatics, LIPIcs
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Leibniz Internat. Proc. in Inform., 2017, Volume 84, Issue 22, Pages 1–17 (Mi lipi2)  

A polynomial-time algorithm for the Lambek calculus with brackets of bounded order

Max Kanovicha, Stepan Kuznetsovab, Glyn Morrillc, Andre Scedrovda

a National Research University Higher School of Economics, Moscow, Russia
b Steklov Mathematical Institute of RAS, Moscow, Russia
c Universitat Politècnica de Catalunya, Barcelona, Spain
d University of Pennsylvania, Philadelphia, USA

Funding Agency Grant Number
Russian Science Foundation 17-11-01294
ICREA Acadèmia 2012
Ministerio de Economía y Competitividad de España TIN2014-57226-P
Russian Foundation for Basic Research 15-01-09218-a
Ministry of Education and Science of the Russian Federation NŠ-9091.2016.1
The work of M. Kanovich and A. Scedrov was supported by the Russian Science Foundation under grant 17-11-01294 and performed at National Research University Higher School of Economics, Russia. The work of G. Morrill was supported by an ICREA Academia 2012 and MINECO TIN2014-57226-P (APCOM). The work of S. Kuznetsov was supported by the Russian Foundation for Basic Research (grant 15-01-09218-a) and by the Presidential Council for Support of Leading Research Schools (grant NŠ-9091.2016.1).


DOI: https://doi.org/10.4230/LIPIcs.FSCD.2017.22


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/lipi2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021